Opuscula Mathematica
Opuscula Math. 30, no. 4 (), 457-464
Opuscula Mathematica

Minimal and co-minimal projections in spaces of continuous functions

Abstract. Minimal and co-minimal projections in the space \(C[0,1]\) are studied. We construct a minimal and co-minimal projection from \(C[0,1]\) onto a subspace \(Y\) defined in the introduction.
Keywords: minimal projection, co-minimal projection.
Mathematics Subject Classification: 46A22, 47A30, 47A58.
Cite this article as:
Dominik Mielczarek, Minimal and co-minimal projections in spaces of continuous functions, Opuscula Math. 30, no. 4 (2010), 457-464, http://dx.doi.org/10.7494/OpMath.2010.30.4.457
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.